Alert archive / South Carolina / Small Craft Advisories in 2016

Small Craft Advisory 19, NWS Charleston, SC

March 1, 2016

NWS Charleston, SC issued this small craft advisory at Mar 1, 2016, 3:19 AM EST. It took effect at Mar 1, 2016, 6:14 PM EST. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Mar 1, 2016, 3:19 AM EST (08:19 UTC)
In effect from
Mar 1, 2016, 6:14 PM EST
Expired
Mar 2, 2016, 10:23 AM EST
In force
16 hr
Issued by
NWS Charleston, SC

The text

As transmitted.

321 
WHUS72 KCHS 010819
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
319 AM EST TUE MAR 1 2016

AMZ350-374-011630-
/O.NEW.KCHS.SC.Y.0019.160302T0300Z-160302T1700Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
319 AM EST TUE MAR 1 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO NOON
EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO
NOON EST WEDNESDAY.

* IMPACTS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO 
  SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN HAZARDOUS CONDITIONS.

&&

$$
9 follow-up statements
815 
WHUS72 KCHS 011534
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
1034 AM EST TUE MAR 1 2016

AMZ350-374-012345-
/O.CON.KCHS.SC.Y.0019.160302T0300Z-160302T1700Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
1034 AM EST TUE MAR 1 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO NOON EST WEDNESDAY...

* IMPACTS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO 
  SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN HAZARDOUS CONDITIONS.

&&

$$
001 
WHUS72 KCHS 012031
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
331 PM EST TUE MAR 1 2016

AMZ350-374-020445-
/O.CON.KCHS.SC.Y.0019.160302T0300Z-160302T1700Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
331 PM EST TUE MAR 1 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO NOON EST WEDNESDAY...

* IMPACTS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO 
  SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN HAZARDOUS CONDITIONS.

&&

$$
929 
WHUS72 KCHS 012130
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
430 PM EST TUE MAR 1 2016

AMZ350-374-020530-
/O.CON.KCHS.SC.Y.0019.160302T0300Z-160302T1700Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
430 PM EST TUE MAR 1 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO NOON EST WEDNESDAY...

* IMPACTS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO 
  SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN HAZARDOUS CONDITIONS.

&&

$$
330 
WHUS72 KCHS 012314
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
614 PM EST TUE MAR 1 2016

AMZ350-020715-
/O.EXT.KCHS.SC.Y.0019.160301T2314Z-160302T1600Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
614 PM EST TUE MAR 1 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EST WEDNESDAY...

* IMPACTS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO 
  SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN HAZARDOUS CONDITIONS.

&&

$$

AMZ374-020715-
/O.EXT.KCHS.SC.Y.0019.160301T2314Z-160302T1900Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
614 PM EST TUE MAR 1 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EST WEDNESDAY...

* IMPACTS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO 
  SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN HAZARDOUS CONDITIONS.

&&

$$
490 
WHUS72 KCHS 020208
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
908 PM EST TUE MAR 1 2016

AMZ350-021015-
/O.CON.KCHS.SC.Y.0019.000000T0000Z-160302T1600Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
908 PM EST TUE MAR 1 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST
WEDNESDAY...

* IMPACTS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO 
  SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN HAZARDOUS CONDITIONS.

&&

$$

AMZ374-021015-
/O.CON.KCHS.SC.Y.0019.000000T0000Z-160302T1900Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
908 PM EST TUE MAR 1 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EST
WEDNESDAY...

* IMPACTS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO 
  SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN HAZARDOUS CONDITIONS.

&&

$$
099 
WHUS72 KCHS 020542
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
1242 AM EST WED MAR 2 2016

AMZ330-021200-
/O.EXB.KCHS.SC.Y.0019.000000T0000Z-160302T1200Z/
CHARLESTON HARBOR-
1242 AM EST WED MAR 2 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EST THIS MORNING.

* IMPACTS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO 
  SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN HAZARDOUS CONDITIONS.

&&

$$

AMZ350-021345-
/O.CON.KCHS.SC.Y.0019.000000T0000Z-160302T1600Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
1242 AM EST WED MAR 2 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THIS
MORNING...

* IMPACTS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO 
  SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN HAZARDOUS CONDITIONS.

&&

$$

AMZ374-021345-
/O.CON.KCHS.SC.Y.0019.000000T0000Z-160302T1900Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
1242 AM EST WED MAR 2 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EST THIS
AFTERNOON...

* IMPACTS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO 
  SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN HAZARDOUS CONDITIONS.

&&

$$
413 
WHUS72 KCHS 020827
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
327 AM EST WED MAR 2 2016

AMZ350-021600-
/O.CON.KCHS.SC.Y.0019.000000T0000Z-160302T1600Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
327 AM EST WED MAR 2 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THIS
MORNING...

* IMPACTS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO 
  SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN HAZARDOUS CONDITIONS.

&&

$$

AMZ374-021630-
/O.CON.KCHS.SC.Y.0019.000000T0000Z-160302T1900Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
327 AM EST WED MAR 2 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EST THIS
AFTERNOON...

* IMPACTS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO 
  SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN HAZARDOUS CONDITIONS.

&&

$$

AMZ330-021200-
/O.CON.KCHS.SC.Y.0019.000000T0000Z-160302T1200Z/
CHARLESTON HARBOR-
327 AM EST WED MAR 2 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS
MORNING...

* IMPACTS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO 
  SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN HAZARDOUS CONDITIONS.

&&

$$
939 
WHUS72 KCHS 021131
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
631 AM EST WED MAR 2 2016

AMZ330-021245-
/O.EXP.KCHS.SC.Y.0019.000000T0000Z-160302T1200Z/
CHARLESTON HARBOR-
631 AM EST WED MAR 2 2016

...SMALL CRAFT ADVISORY WILL EXPIRE AT 7 AM EST THIS MORNING...


$$

AMZ350-021600-
/O.CON.KCHS.SC.Y.0019.000000T0000Z-160302T1600Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
631 AM EST WED MAR 2 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THIS
MORNING...

* IMPACTS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO 
  SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN HAZARDOUS CONDITIONS.

&&

$$

AMZ374-021900-
/O.CON.KCHS.SC.Y.0019.000000T0000Z-160302T1900Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
631 AM EST WED MAR 2 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EST THIS
AFTERNOON...

* IMPACTS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO 
  SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN HAZARDOUS CONDITIONS.

&&

$$
028 
WHUS72 KCHS 021523
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
1023 AM EST WED MAR 2 2016

AMZ374-021630-
/O.CAN.KCHS.SC.Y.0019.000000T0000Z-160302T1900Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
1023 AM EST WED MAR 2 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE
SMALL CRAFT ADVISORY.

WINDS AND SEAS WILL CONTINUE TO TREND DOWNWARD TODAY.

$$

AMZ350-021630-
/O.CAN.KCHS.SC.Y.0019.000000T0000Z-160302T1600Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
1023 AM EST WED MAR 2 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE
SMALL CRAFT ADVISORY.

WINDS AND SEAS WILL CONTINUE TO TREND DOWNWARD TODAY.


$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this small craft advisory went out at Mar 1, 12:40 AM EST, 2 hours 39 minutes earlier.

Area forecast discussion, Mar 1, 12:40 AM EST, 2 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
1240 AM EST TUE MAR 1 2016

.SYNOPSIS...
OFFSHORE HIGH PRESSURE WILL PREVAIL THROUGH TUESDAY. A COLD FRONT
WILL CROSS THE AREA WEDNESDAY...FOLLOWED BY HIGH PRESSURE THURSDAY.
LOW PRESSURE WILL PUSH ANOTHER COLD FRONT THROUGH THE AREA
FRIDAY...THEN HIGH PRESSURE WILL PREVAIL THROUGH NEXT WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
NO CHANGES TO THE OVERNIGHT FORECAST OUTSIDE OF SOME VERY MINOR
TWEAKS TO SURFACE DEW POINT TRENDS. SCATTERED CLOUDS AT TIMES AND
MILDER TEMPS ONLY FALLING TO AROUND 50 IN MANY AREAS AND LOWER
50S ELSEWHERE.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH THURSDAY/...
HIGH PRESSURE WILL BE OFF OF THE SOUTHEAST COAST TUESDAY WHILE AN
AREA OF LOW PRESSURE OVER THE MIDDLE MISSISSIPPI VALLEY WILL BE
MOVING TOWARDS THE NORTHEAST. THE RESULTING SURFACE WINDS ACROSS OUR
AREA WILL BE SOUTHERLY. THIS COMBINED WITH PRE-FRONTAL COMPRESSION
AND PARTLY TO MOSTLY SUNNY SKIES WILL LEAD TO TEMPERATURES WELL
ABOVE NORMAL.

A FAST MOVING UPPER LEVEL SHORTWAVE WILL PUSH A COLD FRONT THROUGH
THE AREA AROUND DAYBREAK WEDNESDAY. THERE IS MINIMAL MOISTURE
ASSOCIATED WITH THIS FRONT SO WE ONLY EXPECT A CHANCE OF SHOWERS
LATE TUESDAY NIGHT INTO EARLY WEDNESDAY MORNING. QPF SHOULD
GENERALLY BE UNDER 0.1 INCH. THERE WILL BE A SLIGHT CHANCE OF
THUNDERSTORMS OVER THE WARMER COASTAL WATERS. SHOWERS WILL QUICKLY
END ACROSS THE AREA FROM WEST TO EAST WEDNESDAY MORNING AS ANOTHER
AREA OF HIGH PRESSURE BUILDS TOWARDS THE SOUTHEAST U.S.
DESPITE WEAK COLD ADVECTION THE DOWNSLOPE COMPRESSION OFF OF THE
APPALACHIANS COMBINED WITH MOSTLY SUNNY SKIES WILL KEEP TEMPERATURES
NEAR NORMAL.

THE HIGH WILL MOVE TO OUR NORTH THURSDAY...CAUSING WINDS TO TURN
EASTERLY/ONSHORE. THIS FLOW WILL CAUSE TEMPERATURES TO BE A FEW
DEGREES BELOW NORMAL.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
A SHORTWAVE WILL SLIDE ACROSS THE DEEP SOUTH THURSDAY NIGHT...
ALLOWING SURFACE LOW PRESSURE TO DEVELOP OFF THE SC COAST AND LIFT
NORTHEAST ON FRIDAY. A BRIEF PERIOD OF LOW AND MID LEVEL ASCENT
WILL BRING SCATTERED SHOWERS TO THE AREA LATE THURSDAY NIGHT AND
FRIDAY MORNING BEFORE DRY HIGH PRESSURE BUILDS IN FOR THE WEEKEND.
TEMPS WILL BE A FEW DEGREES BELOW NORMAL ON SATURDAY BEFORE UPPER
RIDGING YIELDS TEMPS WARMING INTO THE LOWER 70S BY EARLY NEXT
WEEK.

&&

.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
VFR AT KSAV AND KCHS THROUGH 06Z WEDNESDAY. IT WILL BECOME BREEZY
THIS AFTERNOON AND EVENING AS THE LOW LEVEL GRADIENTS TIGHTENS
AND THE SEA BREEZE MOVES THROUGH. GUSTS OVER 20 KT ARE POSSIBLE
AT KCHS FROM 19Z-22Z.

EXTENDED AVIATION OUTLOOK...A COLD FRONT MAY BRING BRIEF FLIGHT
RESTRICTIONS LATE TUESDAY NIGHT INTO WEDNESDAY MORNING. A SECOND
COLD FRONT MAY BRING ANOTHER PERIOD OF BRIEF FLIGHT RESTRICTIONS
LATE THURSDAY NIGHT INTO FRIDAY MORNING.

&&

.MARINE...
OVERNIGHT...THE WATERS WILL REMAIN ON THE WESTERN PERIPHERY OF
SURFACE HIGH PRESSURE. EXPECT SOUTHWEST WINDS WITH SPEEDS 10 KT OR
LESS. SEAS WILL AVERAGE 1-2 FT.

TUESDAY THROUGH SATURDAY...SOUTHERLY WINDS WILL INCREASE TUESDAY
AND TUESDAY NIGHT AHEAD OF A FAST-MOVING COLD FRONT. A BRIEF
PERIOD OF SMALL CRAFT ADVISORY WIND GUSTS AND SEAS ARE EXPECTED
WEDNESDAY ACROSS THE OFFSHORE GEORGIA WATERS AND THE OUTER PORTION
OF THE CHARLESTON NEARSHORE WATERS. CONDITIONS WILL IMPROVE
WEDNESDAY NIGHT INTO THURSDAY BEFORE ANOTHER COLD FRONT MOVES
THROUGH FRIDAY MORNING. MORE SMALL CRAFT ADVISORIES ARE POSSIBLE
FRIDAY BEFORE HIGH PRESSURE BUILDS IN FOR THE WEEKEND.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...NONE.

&&

SYNOPSIS...
NEAR TERM...
SHORT TERM...
LONG TERM...
AVIATION...
MARINE...
Hazardous weather outlook, Feb 29, 3:31 AM EST, 23 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
331 AM EST MON FEB 29 2016

AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>045-047>052-011100-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
TIDAL BERKELEY-
331 AM EST MON FEB 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 29, 8:53 PM ESTRiver Flood WarningCHSHampton, Jasper16 days

Nearby

Small Craft Advisories in South Carolina, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.